# SDR ASAA2017092512022

- Difficulty date: September 21, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,299 hours, 11,973 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FOUND ECONOMIC FAULT 77-20861 (THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE) ON #1 ENGINE. DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMPLISHED ENG 1 EEC BITE TEST, NO FAULTS LOGGED. ACCOMPLISHED ENG 1 T495 TEMPERATURE INPUT MONITORING TEST, S1- 137.62 S2- 92.50 S3- 102.62 S4- 151.25. SYSTEM OPS NML REF B737-800 AMM 73-21-00-700-804-F00. THIS CLEARS PLT.
